# SDR CALA2017063002037

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 60,606 hours, 20,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS PRTIALLY ILLUMINATED WITH SWITCH IN ARM POSITION.  FOUND SOCKET L1065 RT SIDE THIRD FROM BACK BAD.  REPLACED BOTH FUSES & SOCKETS  RESET THE CIRCUIT BREAKER C1358 ON P-18.  ALL EMERGENC Y LIGHTS OPS CHECKED NORMAL.
